Polynomial–exponential equations and Zilber's conjecture

Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2016) Polynomial–exponential equations and Zilber's conjecture. Bulletin of the London Mathematical Society, 48 (2). pp. 309-320. ISSN 0024-6093



Copyright, Publisher and Additional Information: (c) 2016, Wiley. This is an author produced version of a paper published in Bulletin of the London Mathematical Society . Uploaded in accordance with the publisher's self-archiving policy.
  • Published (online): 22 February 2016
  • Published: April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 May 2017 11:08
Last Modified: 02 Jul 2017 20:29
Published Version: https://doi.org/10.1112/blms/bdv096
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1112/blms/bdv096

Share / Export